# SDR IPXA2020081749061

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 36,561 hours, 18,072 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 148N3750
- Condition: Cracked
- Location: Tailcon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  CREASE FOUND WITH CRACK INDICATIONS ON RT SIDE OF TAILCONE AFT OF ELEVATOR.  REPAIRED AREA IAW B757 SRM 51-70-10-2R-2 PER SRM 53-80-01-2R FIG 201
